# SDR AALA202409169634

- Difficulty date: September 14, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N717AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31543
- Aircraft time: 45,476 hours, 5,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPAS105
- Part serial: 2046
- Condition: Discharged
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING WORK CARD 72T00052001 FOUND EPAS BACKUP BATTERY FAIL DURING TEST STEP 2.B.(5)(J) AND NO LED ON WHEN PTT PRESSED ON EPAS. MAINTENANCE REPLACED IAW AMM 52-12-24 RIGHT OVER WING ESCAPE SYSTEM BACKUP BATTERY PACK.
